# SDR IPXA11570027

- Difficulty date: October 5, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 19,196 hours, 12,635 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10045
- Condition: Dented
- Location: Bs 1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, AFT CARGO FRAME AT BS 1260 S25L HAS DENT IN INBD FLANGE.  REMOVED DENT AND INSTALLED REPAIR IAW EA 111378 AND EO B757-5310-44846 -A.
